Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1410408, 16 pages
https://doi.org/10.1155/2017/1410408
Research Article

Attractors for a Class of Abstract Evolution Equations with Fading Memory

College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China

Correspondence should be addressed to Xuan Wang; nc.ude.unwn@nauxgnaw

Received 1 January 2017; Accepted 27 April 2017; Published 14 June 2017

Academic Editor: Kishin Sadarangani

Copyright © 2017 Xuan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuan Wang, Fenxia Duan, and Didi Hu, “Attractors for a Class of Abstract Evolution Equations with Fading Memory,” Mathematical Problems in Engineering, vol. 2017, Article ID 1410408, 16 pages, 2017. https://doi.org/10.1155/2017/1410408.